# SDR VQIA2017F00061

- Difficulty date: November 15, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 3181
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 11/15/2017 THE FLIGHT CREW OF AIRCRAFT N523VA AN A319-112 WITH 33336 FH AND 12557 FC OPERATING VX HAD THE FOLLOWING WRITE-UP INBOUND INTO SFO:  HYD B SYS LO PR IN FLIGHT.  THE FLIGHT CREW DECLARED A PRECAUTIONARY EMERGENCY AND LANDED WITHOUT INCIDENT.  UPON TROUBLESHOOTING THE SFO TECHNICIANS DISCOVERED THE BLUE HYDRAULIC SYSTEM FLUID QUANTITY LOW WITH NO EVIDENCE OF EXTERNAL LEAKS.  THE BLUE HYDRAULIC WAS SERVICED TO FULL AND THE SYSTEM WAS LEAKED CHECKED WITHOUT ANY FINDINGS.  A FUNCTIONAL CHECK FLI8GHT WAS ACCOMPLISHED WITHOUT ANY FINDINGS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
